... common a few years after a 3rd failed attempt of using interferon and ribaviron to irradicate Hep C? Since my last attempt my hair remains thin and I have pain in joints and muscles daily
2 Oct 2012
Hello Nancy!! I have HepC also, and my doctor is urging me to start the 3 drug treatment!! The side effects are the reason why I am NOT going to do it!! I have heard sooooo many horror stories about the side effects and then the doctor said that the treatment may not work and if I do go into remission the HepC could still come back , actually it may never go away, just stay dormant in my liver!! I went through hell while I was on drugs and was in hell getting off of them! ok... I'm ranting... what I am asking you is ... do you really think that it is worth all of the side effects ? I am in no way trying to upset you, I am just looking for someone to help me make this decision! I have talked to so many people and everyone keeps telling me not to do it... anyway... I hope that you have success, and thanks for putting up with my rant... :)
11 Apr 2013
Sleep and sleep a lot. I would take the Interferon on Sunday night as late as possible. I would sleep, usually until Thursday. Marijuana and Ginger Ale settled my tummy. Then I was able to take the pills of the day (Phenergan to help the tummy the rest of the day). Milk Thistle (keeps the liver clean), LiverCare, Liv52 (diarrhea), Trilex and Pre-Natal complex was my choice of supplements. I kicked HC3 in THREE MONTHS. I could tell their was a change in my body! I was taken off the Interferon after 6 months. 4 days a week I really only ate cereal. Starting Friday I was able to do what little house work there was to do, I walked around the block. My friend had a gulf cart, when I got tired she would cart me home. I had a good support group. I slept a lot. Sleeping, like having the flu... rest, let your body do what it does best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Interferon Alfa-2A - i'am gonna be starting referon but was told my new ins. caresource wont pay for
... it so i have to use the gernic is there any difference??
1 answer • 1 Oct 2009
I have been on coumadin for four months and am experiencing joint and muscle pain and stiffness. I am normally very flexible and have never ...
4 answers • 7 Sep 2010
depression. is there anything i should do or something that i can ask my doctor to give to me help with the pain especially aroun my knees? alot of ...
7 answers • 7 Oct 2011
Ok... I have Hepatitis C. I have known this for a while! I had a liver biopsy a few months ago?And that was one of the most painful things that I ...
17 answers • 2 Aug 2012
Does anyone know if long term joint pain due to accutane is common and if so is there a cure or help
... for it? I also am also experiencing bad stomach problems. They keep getting worse and worse... I took accutane 2006, 2007. The joint pain has ...
2 answers • 23 Dec 2013